# SDR UALA2011111706290

- Difficulty date: November 17, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 30,625 hours, 13,534 cycles
- Engine: Iae V2527A5
- System (JASC): 5697 · Window System Wiring
- Part: Cable
- Part number: E0488HL
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WIRES BROKEN ON CAPT SLIDING WINDOW AT LOWER END OF CONDUIT TUBE.  OPEN AND TAGGED CB'S 13X,14X,ON 122VU.  REMOVED CABLE ASSY PCN-565-2286.  WILL NOT BE ABLE TO CHECK OUT NEW CABLE DUE TO TR2 BEING REMOVED (MR24501 REF SMC3).
